MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Model Number |
3341107 |
| Medical Device Problem Code |
Microbial Contamination of Device (2303)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
01/01/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: capsular contracture.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a 52-year old caucasian female patient underwent breast augmentation with two 225cc mentor memoryshape breast implants and suffered left breast capsular contracture (baker grade unknown), post-operatively.As a result, the patient underwent breast implant removal and replacement surgery on may 3, 2023.Upon removal, there was black dots on the implant and they were suspicious of mold.Subsequently, the patient's implants were replaced with the following: (left) 340cc mentor memorygel boost breast implant catalog: smpb340 lot: 9770626 sn: (b)(6) and (right) 340cc mentor memorygel boost breast implant catalog: smpb340 lot: 9860600 sn: (b)(6).